Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Subsample distribution distance and McMC convergence
Chalmers Tekniska Högskola.
Linköpings universitet.ORCID iD: 0000-0002-9164-9221
2005 (English)In: Scandinavian Journal of Statistics, ISSN 0303-6898, E-ISSN 1467-9469, Vol. 32, no 2, 313-326 p.Article in journal (Refereed) Published
Abstract [en]

A new measure based on comparison of empirical distributions for sub sequences or parallel runs and the full sequence of Markov chain Monte Carlo simulations, is proposed as a criterion of stability or convergence. The measure is also put forward as a loss function when the design of a Markov chain is optimized. The comparison is based on a Kullback–Leibler (KL) type distance over value sets defined by the output data.

The leading term in a series expansion gives an interpretation in terms of the relative uncertainty of cell frequencies. The validity of this term is studied by simulation in two analytically tractable cases with Markov dependency. The agreement between the leading term and the KL-measure is close, in particular when the simulations are extensive enough for stable results. Comparisons with established criteria turn out favourably in examples studied.

Place, publisher, year, edition, pages
2005. Vol. 32, no 2, 313-326 p.
Keyword [en]
Mathematics
National Category
Mathematics
Research subject
SAB, T Mathematics
Identifiers
URN: urn:nbn:se:vti:diva-7105DOI: 10.1111/j.1467-9469.2005.00424.xOAI: oai:DiVA.org:vti-7105DiVA: diva2:747452
Available from: 2009-10-09 Created: 2014-09-16 Last updated: 2016-02-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Vadeby, Anna
In the same journal
Scandinavian Journal of Statistics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf